# SDR USAA2011101000006

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 38,264 hours, 16,984 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter Element
- Part number: A225400454204
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SMOKE DETECTOR ACTIVATED.  MAINTENANCE FOUND LAV SMOKE DETECTOR FILTER ELEMENT CLOGGED.  REPLACED FILTER ELEMENT IAW AIRBUS MAINTENANCE MANUAL 26-17-00-501.
